# SDR CA120131013

- Difficulty date: January 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,391 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 04003437040034
- Condition: Chafed
- Location: Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FUEL LINES FROM LT AND RT TANKS WERE FOUND WEEPING DUE TO CHAFING.  PARTS REPLACED.
